# SDR SWIA201333069

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,093 hours, 43,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT SIDE OF THE EMERGENCY EXIT SIGN ON ROW 6 IS MISSING.  (FLT 6327)  REPLACED LOWER LEFT SIDE OF EMERGENCY EXIT SIGN AT ROW 6A.
